I have never been on Celexa, but my mother took it and didn't care for it. One of the side effects that she noticed was loss of hair, witch does happen with some meds.
I do take trazodone. I have been on it for many years. Are they giving it to you to help you sleep? Or for depression? Most docs don't prescribe it as an antidepressant, because at theraputic levels it would cause too much drowzyness. People would say that "you would have to wake the person up for their next dose". At lower doses though it can be used as a sleep aid. The worst side effect when you first start taking it is having that "foggy" feeling when you wake up. That does go away after you have been on for a while.
If I am not being too nosey, may I ask the dosage that you are taking??
Hang on for tomorrow, because tomorrow is another day, and it may not be the best, but at least it's not today.
"No one cares about me, so why should I?"